Forum:

Results 1 to 9 of 9

Thread: Strange Period after quiting the Pill

  1. #1
    BuG
    BuG is offline
    Junior Member Array
    Join Date
    Dec 2006
    Posts
    5

    Red face Strange Period after quiting the Pill


    Need some quick advice. I just quit taking BC last month, 2 weeks ago I had a light period that lasted the usual 5-6 days, now this week i noticed that i am having some very light spotting issues. My husband and I have had unprotected sex before the regular period and after my period ended...
    Is the light period and the light spotting an effect of me getting off birth control? Thanks for the help!!

  2. #2
    Senior Member Array
    Join Date
    Mar 2006
    Location
    Ohio
    Posts
    624

    Default

    It may be many months before your period becomes regular again. Birth control can have lasting effects on your cycle. It takes time for your hormones to naturally balance back out again. I wouldn't worry about it. Give it some more time.

  3. #3
    Junior Member Array
    Join Date
    Jan 2007
    Posts
    1

    Default

    Bug, I have had strange periods since I quit taking my pill 3 months ago. I'm getting one every 2 weeks. I think it is where I took the pill for 6 years and now I'm not taking it. It really sucks!

  4. #4
    ret
    ret is offline
    Junior Member Array
    Join Date
    Mar 2007
    Posts
    1

    Smile very irregular bleeding after quitting Pill

    Hi MorganMichelle. Your symptoms are the same as mine. I quit taking the pill on 2 feb and have had three 'periods' since then. The irregularity is driving me crazy. Have you now resumed your normal cycle? I think that I may not have ovulated properly and I have been reading like crazy about all this stuff and I think the irregular bleeding is due to high oestrogen levels. Let me know how you're getting on. I have an appoitnment with a gynaecologist in three weeks but I dont know if I can wait that long. All my blood tests/swabs etc came back normal from my gp. I had an ultrasound done and i have an irregular endometrium, meaning the lining of my uterus is uneven. I"m hoping its all due to the after effects of coming off the pill.

  5. #5
    Junior Member Array
    Join Date
    Apr 2007
    Posts
    2

    Default

    my problem is I quit taking the pill in november. Since then I have only had one period that was light and short. I just wish it would normalize. But I have heard the same thing, that it may take months before you have normal cycles again.

  6. #6
    Junior Member Array
    Join Date
    Apr 2007
    Posts
    3

    Default

    Hi I Am Having Same Trouble I Stopped Bc On 14th March07 And All I Have Had Is 4 Days Of Brownish Discharge, We Are Trying For Another Baby And My Dr Said That This Was My First Period Since Gooing Off Pill. Its All To Confusing For Me I Looked At My Ovulation Calendar And It Said I Should Have Got Period 17th April, Nothing Yet Weird Cramps Dizziness Sore Boobs. So We Are All In The Same Boat

  7. #7
    Junior Member Array
    Join Date
    May 2007
    Location
    Adelaide, South Australia
    Posts
    9

    Default Quitting the pill!!

    Hi girls,
    Thanks for posting on this subject, i have been going a little crazy over what has been happening to me in the last few months. I have just turned 24 and I stopped the pill in jan 2007 and my periods seem to have been almost like clockwork every month since then but there has been a few weird things going on. My cycle was extremely erratic before i started the pill which is the main reason why i went on it - to regulate things. I had very heavy periods as well. When i was on the pill they were great but i was getting morning sickness all the time which is why i stopped. Since i stopped, as mentioned before, they have been every month which is very different to what my cycle was before. I am just hoping this is just my cycle sorting itself out but i am also getting some very worrying symptoms - i always get really bad cramps, i feel dizzy whenever i move and i seem to have at least some aching in my lower back all through my cycle whether i am menstruating or not. I also get sharp pains in the vaginal area that literally stop me in my tracks until they subside. I also feel extremely bloated, which has always been a premenstrual symptom of mine as i have been having a few bowel problems as well.
    Hope to be able to discuss things with someone,
    Catchya,
    QuietAussie

  8. #8
    Junior Member Array
    Join Date
    Aug 2008
    Posts
    1

    Default

    hello-i just joined so i hope i'm in the right section for questions- i've been off the pill for 3 months and now there are almost 40 days betwen my periods so far-i'm 31- does this sound normal?

  9. #9
    Junior Member Array
    Join Date
    May 2012
    Posts
    1

    Default

    Hi,
    I stopped taking the pill to try for a baby with my partner, I had a light period that lasted 3-4 days and not due on again till around 27th 28th May, but this week I have noticed light spotting which has gone from brown to red, is this after affects of coming off the pill? It's confused me! If someone could help I would appreciate it, thanks.

Similar Threads

  1. nervous, PLEASE HELP
    By helpme in forum Menstrual Cycle
    Replies: 3
    Last Post: 12-12-2006, 06:20 PM
  2. FDA Approves First Generic Metronidazole for BV
    By AFemaleProdigy in forum Gynecology
    Replies: 0
    Last Post: 11-07-2006, 07:21 AM
  3. Freaking Out!!
    By imported_niki011683 in forum Menstrual Cycle
    Replies: 3
    Last Post: 07-24-2006, 09:07 PM
  4. Happy BIRTHDAY BETTYBEE!!
    By imported_womens-health in forum The Lounge
    Replies: 2
    Last Post: 07-19-2006, 08:48 PM
  5. Need urgent advice please
    By imported_karen_20 in forum Gynecology
    Replies: 2
    Last Post: 07-14-2006, 12:52 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media